# SDR REXA2022100200810

- Difficulty date: September 26, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670320773
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 26L INTERCOSTAL IS CORRODED BETWEEN FS 349 AND FS 364. REMOVED INTERCOSTAL IAW CRJ700 SRM 51-42-06-001-001-A01, AND 51-42-21-001-001-A01. INSTALLED NEW INTERCOSTAL 26L, P/N SH670-32077-3. IAW CRJ700 SRM 51-42-06-001-001-A01.
